Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 6, Issue 2, 2003

1. Kuei-Lin Tseng, Gou-Sheng Yang and S.S. Dragomir
Generalizations of Weighted Trapezoidal Inequality for Monotonic Mappings and Its Applications
Abstract 
2. Chao-Ping Chen and Feng Qi
A New Proof of the Best Bounds in Wallis' Inequality
Abstract 
3. S.S. Dragomir and C.I. Preda
Some Landau Type Inequalities for Functions whose Derivates are Hölder Continuous
Abstract 
4. Feng Qi
Darboux's Formula with Integral Remainder of Functions with Two Independent Variables
Abstract 
5. Kuei-Lin Tseng, Gou-Sheng Yang and S. S. Dragomir
Hadamard Inequalities for Wright-Convex Functions
Abstract 
6. Qiu-Ming Luo, Feng Qi and Bai-Ni Guo
K. Petr's Formula of Double Integral and Estimates of its Remainder
Abstract 
7. N.S. Barnett and S.S. Dragomir
An Identity for n-time Differentiable Functions and Applications for Ostrowski Type Inequalities
Abstract 
8. Peng Gao
A New Approach to Ky Fan-type Inequalities
Abstract 
9. S.S. Dragomir and Young-Ho Kim
On Nonlinear Integral Inequalities of Gronwall Type in Two Variables
Abstract 
10. Feng Qi
Integral Expression and Inequalities of Mathieu Type Series
Abstract 
11. D.I. Duca
Simultaneous Convergence of Two Sequences
Abstract 
12. A. Sofo
It's Just Another Pi
Abstract 
13. Y. Jabri and A. Jaddar
A Necessary Optimality Condition for Quasiconvex Functions on Convex Sets Defined by Inequality Constraints
Abstract 
14. Chao-Ping Chen and Feng Qi
The Best Lower and Upper Bounds of Harmonic Sequence
Abstract 
15. P. Cerone and S.S. Dragomir
New Bounds for the Cebysev Functional
Abstract 
16. B. Yang
On Generalisations of Hilbert's Inequality
Abstract 
17. Z. Tomovski
New Double Inequalities for Mathieu Type Series
Abstract 
18. Feng Qi and Chao-Ping Chen
Monotonicity and Inequalities for Ratio of the Generalized Logarithmic Means
Abstract 
19. P. Cerone and C.T. Lenard
On Integral Forms of Generalised Mathieu Series
Abstract 
20. S.S. Dragomir and A.C. Gosa
A Generalisation of an Ostrowski Inequality in Inner Product Spaces
Abstract 
Last modified: March 13 2014 16:13:00.

Navy Line